# SDR SWAA2024030847710

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA 767-787 AROUND FASTENER HOLES. AFT CARGO COMPARTMENT FLOOR STRUCTURE LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA 767-787 AROUND FASTENER HOLES.<[01] REMOVED CORROSIONS; REMAINING THICKNESS IS 0.033. OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[02] REMOVED R/H SIDE SHIELD ( SIDE PLATE) IAW SRM 51-40-02. DRILLED AND COUNTERSUNK NEW SIDE PLATE ( SHIELD) IAW SRM 51-40-05 AND SRM 51-40-08.NEED OK TO INSTALL.;[03] SIGNED ON WRONG DOCUMENT DISREGARD STEP2;[04] L/H SIDE PLATE IS REPLACED WITH NEW FROM STA 727 - 847. ALL WORK AND SIGN OFFS ACCOMPLISHED ON TASK CARD TTG8Q00RAMEJ;[05] L/H SIDE PLATE IS REPLACED WITH NEW FROM STA 727 - 847. ALL WORK AND SIGN OFFS ACCOMPLISHED ON TASK CARD TTG8Q00RAMEJ
